International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 1, Pages 55-63

Experiment on numerical conformal mapping of unbounded multiply connected domain in fundamental solutions method

Tetsuo Inoue,1 Hideo Kuhara,2 Kaname Amano,3 and Dai Okano3

1Department of Applied Mathematics, Kobe Mercantile Marine College, Higashinadaku, Kobe 658-0022, Japan
2Yatsusiro National College of Technology, Kumamoto, Japan
3Department of Computer Science, Faculty of Engineering, Ehime University, Ehime, Japan

Received 20 November 1999

Copyright © 2001 Tetsuo Inoue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We are concerned with the experiment on numerical conformal mappings. A potentially theoretical scheme in the fundamental solutions method, different from the conventional one, has been recently proposed for numerical conformal mappings of unbounded multiply connected domains. The scheme is based on the asymptotic theorem on extremal weighted polynomials. The scheme has the characteristic called “invariant and dual.” Applying the scheme for typical examples, we will show that the numerical results of high accuracy may be obtained.